Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane blog

  • entries
    45
  • comments
    26
  • views
    20,453

Day 148

Zeet

361 views

Now i can feel the side effects again. I mean I was without accutane for a few days (maybe a week) and now im continuing. 40mg made my eyes itchy and dry, my lips got cracked and got some horrible backpains. And ughhh I just got a pimple on my right cheek, popped it, and now there's one huge red on my left cheek.. tried to squeeze it but nothing came out of it, now it's brewing a little more and i freaking hate it... but i put some BP on it, we'll see if it helps... without those two fuckers i'd be "completely" clear, I mean no active stuff but still some black heads and scabs :cool:



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×